# SDR AALA202311072338

- Difficulty date: November 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 64,934 hours, 26,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02031461201
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERWING EXIT SIGN BASE ASSEMBLY BROKEN. REMOVED AND REPLACED LOWER EXIT FLOOD LIGHT IDENTIFIER AT LEFT HAND FORWARD OVERWING EXIT L1208 (AALA202311078887). UPPER EXIT FLOOD LIGHT IDENTIFIER AT LEFT HAND FORWARD OVERWING EXIT L1406 (AALA202311072338. EXIT FLOOD LIGHT IDENTIFIER AT LEFT HAND AFT OVERWING EXIT L1189 (AALA202311075627). EXIT FLOOD LIGHT IDENTIFIER AT RIGHT HAND AFT OVERWING EXIT L1188 (AALA202311076088). PER B737NG AMM 33-51-01-960-802. FUNCTIONAL CHECK GOOD.
